# SDR 96ZZZX3479

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722MB
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Engine
- Part time: 331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER LOW PRESSURE READING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
